# SDR UPS96221522

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RIB AT LEFT WING STA 686 CRACKED AT LOWER STR 8 ATTACH HOLE.  REPLACED RIB ASSY STA 686 PER EO B727-5710-1325 APPENDIX C.
